In response to user "excellence". Starting 3rd week of viibryd now at 40mg for 3 days. Still up and down or flat feelings. Side effects so far non existent as to 7 yrs on cymbalta... Which while being FAR from perfect in side effects ; worked for me. Don't know if I should start adding a bit of cymbalta back or keep waiting on the 40mg. Seeing doc in a week(big deal; lol... They never experience the drugs efficacy or not) ... Any opinion?
Viibryd - How long till effects kick in?
- 4 Jan 2015 by Spendor
- 4 January 2015
- cymbalta, depression, side effect, viibryd
Added 4 Jan 2015:
Forgot to mention: can not eat good in am! So; push medicine down with bagel, bread and coffee few cups... Could that be a problem?
Added 4 Jan 2015:
Thanks for the advice. This morning I really felt bad emotionally after taking the viibryd dosage. For some reason, I took a 30mg capsule of cymbalta.... Within 1 hour I felt MUCH less depressed... I'm really confused!
Added 5 Jan 2015:
Balbanese makes sense as I will explain this to the physician. It very well may be that a month weaning off cymbalta was not enough time... On the other hand.. As I write this, I'm just glad that the cymbalta capsule I took helped me today. I went from a wreck in the morning to walking outside later to experience the fine weather and air.... Crazy; will inform physician of this, indeed.
It's not advised to take coffee or caffeine with this drug :p
But in general this drug is supposed to take effect more than 3 weeks & the general rule of it affecting everyone differently
I would give the Viibryd some time; when you see your doctor let him/her know how or if it's working. Viibryd is the only anti-depressant I've ever used, but it would be my guess that your previous use of Cymbalta may be delaying any noticeable effects of the Viibryd. As for taking Cymbalta along with the Viibryd, talk to your doctor. Side effects aside, the Viibryd does what it's supposed to do for me, and does it very well! Again, give it some time, and let your doctor know how it's working.
I would say you would be best served expressing these concerns to the prescribing physician. I would not mess with the dosage, these meds are long acting, can take 2-3 to 4-6 weeks for each change + or - to settle in, which is further complicate any interactions of other meds, as they react to brain chemistry which varies greatly from hour to hour, it can be a long unsettled road before things stabilize.
That said, and guessing or 2nd guessing should be ruled out, with the Dr getting the entire heads' up on what's evolving with his prescriptions for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jan 2018 • 6 answers
How long should it take for an amitriptyline dose increase to kick in & when should side effects go?
Updated 27 Nov 2011 • 1 answer
Updated 8 May 2017 • 1 answer
Updated 14 Nov 2012 • 3 answers
Updated 2 Apr 2014 • 3 answers